# SDR 95ZZZX4104

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 915
- Engine: Garrtt TPE3312UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Cntrl Unit
- Part number: 89737527A9
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

BNA - FLT 4684 - EN ROUTE TO TUP, LEFT ENGINE TORQUE STUCK AT 60 PERCENT.  AIRCRAFT RETURNED TO BNA, SHUT DOWN LT ENGINE ON APPROACH AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LT FUEL CONTROL.  (X)
